Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Persisting weakness, headache after typhoid fever treatment, middle ear infection, feeling of walking in rocking boat, on omega vitamins. Help?

WAS DETECTED WITH TYPHOID FEVER IN MEXICO...TOOK LOW DOSAGE BOOSTER SHOTS OF PENECILIN. ONE SHOT EVERY THIRD DAY . I WAS ONLY PRESCRIBED SEVEN SHOTS. IT HAS BEEN OVER TWO MONTHS ...AND I STILL SOME OF THE SYMPTOMS. LIKE WEAK AND SOMETIMES HAVE A HEADACHE. I ALSO FEEL LIKE I AM WALKING INSIDE A ROCKING BOAT. I ALSO DEVELOPED A MIDDLE EAR INFECTION THAT HAS TAKEN FOR EVER TO GET RID OF. I TOOK ANTIBIOTICS FOR THE EAR INFECTION. AND NOW I AM TAKING OMEGA VITAMINS ..INCLUDING VITAMIN C .
Asked On : Thu, 6 Sep 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, the weakness of typhoid fever might take a little longer to go, just carry on with good diet. About ear infection, it might be the cause of unsteadiness u feel, kindly refer to a gud ent specialist, thanx.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor